Linearized numerical homogenization method for nonlinear monotone parabolic multiscale problems - Archive ouverte HAL Access content directly
Journal Articles Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal Year : 2015

Linearized numerical homogenization method for nonlinear monotone parabolic multiscale problems

Abstract

We introduce and analyze an efficient numerical homogenization method for a class of nonlinear parabolic problems of monotone type in highly oscillatory media. The new scheme avoids costly Newton iterations and is linear at both the macroscopic and the microscopic scales. It can be interpreted as a linearized version of a standard nonlinear homogenization method. We prove the stability of the method and derive optimal a priori error estimates which are fully discrete in time and space. Numerical experiments confirm the error bounds and illustrate the efficiency of the method for various nonlinear problems.
Fichier principal
Vignette du fichier
fehmm_parabolic_linearized_abdulle_huber_vilmart.pdf (4.69 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01017106 , version 1 (01-07-2014)
hal-01017106 , version 2 (11-03-2015)
hal-01017106 , version 3 (04-06-2015)

Identifiers

Cite

Assyr Abdulle, Martin Huber, Gilles Vilmart. Linearized numerical homogenization method for nonlinear monotone parabolic multiscale problems. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, 2015, 13 (3), pp.916-952. ⟨10.1137/140975504⟩. ⟨hal-01017106v3⟩
593 View
221 Download

Altmetric

Share

Gmail Facebook X LinkedIn More